# SDR GTIA040276

- Difficulty date: April 10, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1504 - AFT GALLEY AISLE EXIT LIGHTING TRACK CAME UP.  RE-ATTACHED AFT GALLEY LUMINESCENT EXIT STRIP.  (M)
